Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 58, Number 2

All articles in this issue are freely accessible.

Long-time asymptotics of solutions of the third-order nonlinear evolution equation governing wave propagation in relaxing media
Vladimir Varlamov.
Quart. Appl. Math. 58 (2000), 201-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753395
The linear stability of traveling wave solutions for a reacting flow model with source term
Ling Hsiao and Ronghua Pan.
Quart. Appl. Math. 58 (2000), 219-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753396
On the oblique wave penetration in elastic solids with a doubly periodic array of cracks
Edoardo Scarpetta and Mezhlum A. Sumbatyan.
Quart. Appl. Math. 58 (2000), 239-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753397
Two-dimensional Riemann problem for pressureless gas dynamics equations with functional solutions
Jiaxin Hu.
Quart. Appl. Math. 58 (2000), 251-264
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753398
Time-periodic convective patterns in a horizontal porous layer with through-flow
Françoise Dufour and Marie-Christine Néel.
Quart. Appl. Math. 58 (2000), 265-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753399
Multiple existence and linear stability of equilibrium balls in a nonlinear free boundary problem
M. Taniguchi.
Quart. Appl. Math. 58 (2000), 283-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753400
Singular perturbation approach to an elastic dry friction problem with non-monotone coefficient
Yves Renard.
Quart. Appl. Math. 58 (2000), 303-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753401
Time versus distance for the propagation of heat in bounded domains
W. A. Day.
Quart. Appl. Math. 58 (2000), 325-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753402
Existence and multiplicity of solutions of an equation from pool boiling on wires
Shin-Hwa Wang.
Quart. Appl. Math. 58 (2000), 331-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753403
Spatial behaviour in plane incompressible elasticity on a half-strip
R. J. Knops and P. Villaggio.
Quart. Appl. Math. 58 (2000), 355-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753404
Existence of classical solutions of the equations of motion for compressible fluids of second grade
Š. Matušů-Nečasová.
Quart. Appl. Math. 58 (2000), 369-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753405
Existence and regularity of solutions of non-Newtonian flow
Hyeong-Ohk Bae.
Quart. Appl. Math. 58 (2000), 379-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1753406

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website